# SDR SAI050601

- Difficulty date: May 5, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N6851X
- Make and model: Cessna 441
- Aircraft serial: 4410212
- Aircraft time: 10,292 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Cap
- Part number: 57222061
- Condition: Cracked
- Location: Lt Wing
- Part time: 10,292 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ROUTINE CQB 03-1 400 HR EDDY CURRENT INSPECTION A CRACK IN THE UPPER LEFT CANTED RIB NEAR THE AFT SIDE OF THE FORWARD MAIN SPAR BEHIND THE HYDRAULIC COMPONENTS AT APPROX FS 179.6.  THE CRACK WAS APPOX 1-1.5 INCHES LONG.  THE CAP WAS REPLACED PER CESSNA CQB 03-1 AND SK441-110B WITH IMPROVED PART NUMBER 5790066-11.  THE WING TO FUSELAGE CLOSE OUT ANGLE WAS REPLACED/REPAIRED AS A PRECAUTION.
